# SDR DALA2018102206208

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 0788602) AWR. IN REFERENCE TO MONITOR JOB #102, ACCOMPLISH SECTION II PERMANENT REPAIR PER ER/A 564589-14 REV. ORIGINAL. SUMMARY OF NR 00277 PERMANT REPAIR WAS PERFORMED ON FUSELAGE SKIN STA 580 TO 660 BTW STR 14L TO 19L PER ETI-57-18-020 REV. 2, ER/A 564589-14 REV. A AND SRM 53-30-01 REP. 2. REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: THIRD STAGE APPROVAL IS REQUIRED PRIOR TO INSPECTION THRESHOLD IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93.
